# SDR AT0000151

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND  GALLEY LOWER COMPARTMENT PANEL CORRODED.  AFTER BLENDING MATERIAL FOUND TO BE OUT OF LIMITS. CORRECTIVE ACTION: FABRICATED AND INSTALLED GALLEY PANEL IAW DC9 SRM 53-05,  51-10-03,  51-10-04,  AND 51-30-08.
